Red rash on back of hands?

Rash. This can't be diagnosed with the information that is available. A history, physical examination & other studies may be needed to determine cause/causes. Once accurately assessed a treatment plan can be developed.
Probably. This is probably hand eczema but see your dermatologist for evaluation and to discuss treatment options.

Related Questions

When cold I have a red rash that appears on back of hands and wrists. It goes when I warm up. Is there a cause for this?

Raynaud Phenomenon. It seems to be condition called Raynaud Phenomenon. Avoiding stressor, no smoking, regular aerobic exercise and keeping hands warm is recommended. Please check with physician as it is primarily clinical diagnosis and requires some blood work. Read more...

What could possibly cause sudden intense itching of palms of hands, feet, redness around mouth, and rash on back and stomach within 30 minutes?

Itchying and rash. This sounds like an allergy to something - perhaps you ate something that you have an allergy to. Have you taken a Bendaryl or called or seen a doctor? Read more...

16 year old boy with rash on back of hands not itchy?

Many possibilities. Could be eczema (atopic dermatitis), irritation due to cold, dryness, contact with chemicals, plants, etc. Try a good moisturizer such as Cetaphil or Aquaphor ointment. Call his doctor if worsens. Read more...
Any rash anywhere. else? Other symptoms. Most commonly this is from exposure to an irritant, even though it's not itchy, or eczema, again usually itchy, but may not be. Have your doctor or a dermatologist check it. Read more...

Sudden rash on back of hands that was burning and itching periodically. Burning and itching stopped but now rash is turning purple.

Allergic reaction? "Sudden" and "burning and itching" suggest a possible allergic reaction. If you're taking any prescription medications, ask the doc/clinic where it was prescribed whether it might be an allergic drug rash. There are many other possibilities as well. If it doesn't clear up on its own in a few days, see a doctor. Read more...